MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 6MM - S

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 6MM - S
Model Number NTO06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Synovitis (2094); Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Event or Problem Description
It was reported that a patient underwent a second total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2025.Subsequently, the patient underwent a third revision surgery on (b)(6) 2026 due to pain and polyethylene line breakage.The surgeon did a synovectomy, removal of metallosis, replaced the cup and the neck.Additionally, 2-3 mm were resected from the trapezial surface and placed a new cup in a new bone bed deeper.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b6, d9, h3, h6, h11.The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, dhr review, complaint history review and medical imaging), the most probable root cause of this second recurrence of premature pe liner fracture is the persistence of the mechanical factors previously identified after the first revision, namely insufficient bone resection, cup instability, and intra-prosthetic impingement related to the selected neck configuration.These mechanical complications are expected undesirable side-effects listed in the device's ifu.As the cup was not replaced or repositioned during the first revision, the same mechanical conditions may have persisted, leading to recurrence of the same failure mode.A patient-related contributing factor, including a possible local oxidative environment, cannot be excluded.

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 6MM - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24966090
Report Number3024706750-2026-00030
Device Sequence Number4978832
Product Code SFA
UDI-Device Identifier07640181160013
UDI-Public07640181160013
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO06
Device Catalogue NumberNTO06
Device Lot NumberX8295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale